Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A distributional convolution for a generalized finite Fourier transformation


Authors: J. J. Betancor, M. Linares and J. M. R. Méndez
Journal: Proc. Amer. Math. Soc. 128 (2000), 547-556
MSC (1991): Primary 46F12
Published electronically: July 6, 1999
MathSciNet review: 1622801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define a generalized finite Fourier transformation in distribution spaces. Also we investigate a distributional convolution for this finite integral transformation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F12

Retrieve articles in all journals with MSC (1991): 46F12


Additional Information

J. J. Betancor
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain
Email: jbetanco@ull.es

M. Linares
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain

J. M. R. Méndez
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04999-0
PII: S 0002-9939(99)04999-0
Keywords: Convolution, distribution, Fourier transformation
Received by editor(s): July 12, 1996
Received by editor(s) in revised form: April 7, 1998
Published electronically: July 6, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society